# SDR ASAA1158890

- Difficulty date: January 27, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 11,599 hours, 3,783 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE IN SCRATCH PAD.  QRH COMPLETED FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
